# SDR QXEA9700363

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN LEFT SIDE OF BEAM NR V IN RADIUS BETWEEN LAST 3 RIVETS ON FORWARD SIDE OF FRONT PRESSURE BULKHEAD.  REPAIRED LEFT HAND HORIZIONTAL BEAM NR V AS PER E.A. 4-53-183.
